RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 4, Issue 6  


On the inevitable error of the method of nets
E. A. Volkov
621
On varieties of $n$-solvable groups
V. M. Kotlov
629
Some remarks on linear groups
V. P. Platonov
635
The theory of radicals in lattice-ordered rings
M. A. Shatalova
639
On the greatest length of a dead-end disjunctive normal form for almost all Boolean functions
A. A. Sapozhenko
649
Ordered proximity spaces
V. V. Fedorchuk
659
Embeddingof a finite $CW$-complex in a sphere
Ya. N. Shapiro
669
Inverse scattering problem for the Schroedinger equation on the axis
P. P. Kulish
677
Some properties of support functionals
V. L. Levin
685
The summation of orthogonal series by linear methods
V. A. Bolgov
697
On the uniqueness of a Haar series that converges with respect to subsequences of partial sums
V. A. Skvortsov
707
On the mutual growth of neighboring coefficients of univalent functions
L. P. Il'ina
715
A bound for the distortion near the boundary in the conformal mapping of infinite strips
V. S. Konyukhovskii
723
Application of an arbitrarily rapidly convergent method to the reducibility problem for linear systems with odd almost-periodic coefficients
I. N. Blinov
729
Density of an individual solution and ergodicity of a family of solutions to the equation $d\eta/d\xi=P(\xi, \eta)/Q(\xi, \eta)$
Yu. S. Ilyashenko
741
Smooth topologically transitive dynamic systems
E. A. Sidorov
751
Errata
V. P. Elizarov
764
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019